Jian Ding
Jian Ding
Verified email at wharton.upenn.edu - Homepage
TitleCited byYear
Proof of the satisfiability conjecture for large k
J Ding, A Sly, N Sun
Proceedings of the forty-seventh annual ACM symposium on Theory of computing …, 2015
1172015
Cover times, blanket times, and majorizing measures
J Ding, JR Lee, Y Peres
Proceedings of the forty-third annual ACM symposium on Theory of computing …, 2011
992011
Convergence in Law of the Maximum of the Two‐Dimensional Discrete Gaussian Free Field
M Bramson, J Ding, O Zeitouni
Communications on Pure and Applied Mathematics 69 (1), 62-123, 2016
942016
Convergence of the centered maximum of log-correlated Gaussian fields
J Ding, R Roy, O Zeitouni
The Annals of Probability 45 (6A), 3886-3928, 2017
632017
The mixing time evolution of Glauber dynamics for the mean-field Ising model
J Ding, E Lubetzky, Y Peres
Communications in Mathematical Physics 289 (2), 725-764, 2009
582009
Total variation cutoff in birth-and-death chains
J Ding, E Lubetzky, Y Peres
Probability theory and related fields 146 (1-2), 61, 2010
492010
Testing for high‐dimensional geometry in random graphs
S Bubeck, J Ding, R Eldan, MZ Rácz
Random Structures & Algorithms 49 (3), 503-532, 2016
452016
Anatomy of a young giant component in the random graph
J Ding, JH Kim, E Lubetzky, Y Peres
Random Structures & Algorithms 39 (2), 139-178, 2011
452011
Asymptotics of cover times via gaussian free fields: bounded-degree graphs and general trees
J Ding
The Annals of Probability 42 (2), 464-496, 2014
422014
Extreme values for two-dimensional discrete Gaussian free field
J Ding, O Zeitouni
The Annals of Probability 42 (4), 1480-1515, 2014
412014
Convergence in law of the maximum of nonlattice branching random walk
M Bramson, J Ding, O Zeitouni
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 52 (4 …, 2016
382016
Maximum independent sets on random regular graphs
J Ding, A Sly, N Sun
Acta Mathematica 217 (2), 263-340, 2016
372016
Glauber dynamics for the mean-field Potts model
P Cuff, J Ding, O Louidor, E Lubetzky, Y Peres, A Sly
Journal of Statistical Physics 149 (3), 432-477, 2012
372012
Satisfiability threshold for random regular NAE-SAT
J Ding, A Sly, N Sun
Communications in Mathematical Physics 341 (2), 435-489, 2016
362016
Bandits with switching costs: T 2/3 regret
O Dekel, J Ding, T Koren, Y Peres
Proceedings of the forty-sixth annual ACM symposium on Theory of computing …, 2014
352014
Diameters in supercritical random graphs via first passage percolation
J Ding, JH Kim, E Lubetzky, Y Peres
Combinatorics, Probability and Computing 19 (5-6), 729-751, 2010
342010
Persistence of iterated partial sums
A Dembo, J Ding, F Gao
Annales de l'IHP Probabilités et statistiques 49 (3), 873-884, 2013
312013
Exponential and double exponential tails for maximum of two-dimensional discrete Gaussian free field
J Ding
Probability Theory and Related Fields 157 (1-2), 285-299, 2013
282013
Upper Bounds on Liouville First‐Passage Percolation and Watabiki's Prediction
J Ding, S Goswami
Communications on Pure and Applied Mathematics 72 (11), 2331-2384, 2019
272019
The hitchhiker's guide to affiliation networks: A game-theoretic approach
C Borgs, J Chayes, J Ding, B Lucier
arXiv preprint arXiv:1008.1516, 2010
272010
The system can't perform the operation now. Try again later.
Articles 1–20